# SDR CA090714009

- Difficulty date: July 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,202 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: C0211
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 2,080 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) T/R GEARBOX CHIP DETECTOR PICKED UP PARTICLES, PARTICLES.  CHIP DETECTOR WAS CLEANED AND REFILLED, AFTER THE GROUND RUN PARTICLES FOUND AGAIN AND A WHITE FILM IN THE SIGHT GUAGE.  T/R GEARBOX REPLACED.
